# SDR CA150406005

- Difficulty date: April 6, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 75,754 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: ABS104072
- Condition: Leaking
- Location: Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT DIVERT DUE BLEED SNAG.  A TECH STOP WOULD BE REQUIRED AS THE CREW ADVISED THEY WOULD BE AT FL300 THE ENTIRE FLIGHT.  THE ACFT WOULD BE GROUNDED ONCE IT LANDED.  THE DECISION WAS MADE TO DIVERT.  FLIGHT LANDED OVERWEIGHT BY 8.6 KGS.  FOUND DUCT LEAK JUST INBD OF THE LT ENGINE IN THE WING L/E. SEALS REPLACED IAW AMM 36-11-48-400-004-A.  LEAK CHECK IAW AMM 36-11-48-790-002-A.  ACFT SERVICEABLE.
